MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC,BULK

MEDLINE INDUSTRIES LP; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC,BULK
Catalog Number MDS9950B
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer contact that "baby's temp was measured lower than the normally accepted range for an infant.Temperature was measured several times.Thie delayed discharge in this instance.Caused the infant to remain in the nicu 2 more days".It was reported that "the baby is home after using a different thermometer and finding the that medline thermometer was reading low".A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"the readings are consistently reading low by as much as 1*f".

Common Device Name
THERMOMETER,DIGITAL,ORAL,F/C,30 SEC,BULK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18300875
Report Number1417592-2023-00494
Device Sequence Number11557604
Product Code FLL
UDI-Device Identifier10888277115637
UDI-Public10888277115637
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDS9950B
Device Lot NumberL230130002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown